# SDR FDEA2019121323235

- Difficulty date: December 12, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 29,312 hours, 16,120 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: A9313205020005
- Part serial: 364
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ABOUT 15-20 MINS AFTER LEVEL OFF AT 350FL WE NOTICED THAT THE GREEN HYD LEVEL WAS LOW.  10 MINS LATER WE GOT A GREEN LOW FLUID LEVEL ON THE ECAM.  FOLLOWED PROCEDURES AND SECURED THE GREEN SYSTEM.  DURING THE REST OF THE FLIGHT WE RECIEVED MANY GREEN LOW LEVEL ECAM ALERTS.  HAND CRANKED THE LANDING GEAR DOWN.  AFTER LANDING THE GREEN SYSTEM SHOWED NORMAL FLUID LEVELS.  COMPLETED SWAPOVERS AND INSTALL OF THE GREEN SYSTEM HP MANIFOLD PER AMM 29-11-12-04.  OPS CHECK AND LEAK CHECK GOOD.
